# SDR AMTA200300571

- Difficulty date: April 28, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LIGHTS INOPERATIVE ON EMERGENCY EGRESS TRACK AT SEAT 1C.  FOUND WIRE TERMINAL DISCONNECTED, RECONNECTED TERMINAL, OPS CHECK GOOD.  (M)
